MathSciNet Relay Station
MathSciNet bibliographic data
MR450715 (56 #9008) 34D20 (93D05)
Rouche, Nicolas; Habets, P.; Laloy, M. Stability theory by Liapunov's direct method. Applied Mathematical Sciences, Vol. 22. Springer-Verlag, New York-Heidelberg, 1977. xii+396 pp. ISBN 0-387-90258-9.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement